# SDR WRLA2008025

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Flap Vane
- Component: Flap
- Component part number: ARC74021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEFT INBOARD FLAP VANE LOWER SKIN DISBONDED TWO PLACES (20" X 23.5", 18" X 22").  REPAIRED LH FLAP VANE REF JOB CARD 038236 ITEM 1.
